# SDR 20001108SH024

- Difficulty date: October 23, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N345GC
- Make and model: Israel 1125
- Aircraft serial: 023
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: V25W712025501
- Part serial: 0315MD
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, HYD LOW LEVEL ANNUNCIATOR ILLUMINATED FOLLOWED SHORTLY BY BOTH HYD PRESSURE LOW ANNUNCIATORS.  LANDING GEAR EXTENDED USING EMERG SYS AND AN UNEVENTFUL LANDING MADE.  HYD RESERVOIR AREA WAS SOAKED WITH FLUID.  AFTER RESERVOIR WAS RE-SERVICED, ACFT WAS GROUND RUN AND A LEAK CHECK PERFORMED.  A STEADY STREAM OF HYD FLUID WAS NOTED SPRAYING FROM PRESSURE SWITCH MOUNTED JUST AFT OF RESERVOIR. SWITCH LEAKING WHERE WIRING CONNECTOR ATTACHED TO SWITCH BODY.  INSP FOUND CONNECTOR GASKET PUSHED OUT FROM UNDER CONNECTOR.  SUBMITTER SURMISED PRESS SWITCH RUPTURED INTERNALLY ALLOWING SWITCH TO FILL WITH FLUID AND LEAK OUT UNDER CONNECTOR.   (X)
